MAUDE Adverse Event Report: CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180237
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyponatremia (4494)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental medwatch report will be submitted upon completion of this activity.Clinical investigation: there is a temporal relationship between pd therapy utilizing the liberty select cycler and the patient event of hyponatremia with hospitalization.The patient reported the liberty select cycler message of remove incorrect cassette and insert correct one message received for two consecutive treatments prior to hospitalization.The patient was unable to complete treatment on the cycler for those days, however; the patient did confirm being trained on capd and having supplies to complete capd.The cause of the patient¿s hyponatremia is unknown, and it is unknown if this is a chronic condition for the patient.It is also unknown when the patient had blood drawn for the labs resulting in the reported low sodium value.Sodium imbalances in dialysis patients are among the most frequently encountered electrolyte disorders.There are several causes for hyponatremia in pd patients including malnutrition, excess water intake, and ultrafiltration issues.Without additional information, it cannot be determined what the cause of the patient¿s low sodium levels were.Although the patient was receiving messages on the liberty select cycler that prohibited the completion of treatment, the patient was trained in capd and confirmed that supplies were available until a replacement cycler arrived.Based on the available information, it cannot be confirmed that the liberty select cycler caused or contributed to the patient¿s adverse event of hyponatremia with hospitalization.
 
Event or Problem Description
On (b)(6) 2022 this peritoneal dialysis (pd) patient contacted fresenius technical support for a remove incorrect cassette and insert correct one message received for the last two treatments utilizing the liberty select cycler.The patient was unable to complete the treatments.A replacement cycler was issued.The patient confirmed they had supplies for continuous ambulatory peritoneal dialysis (capd) and that they were trained on how to complete capd.Additional information was provided by the patient¿s pd nurse.On (b)(6) 2022 the patient was instructed by the clinic to go to the emergency room (er) due to low sodium levels (values not provided).The patient was admitted for hyponatremia and discharged on 06/sep/2022.The patient was not in active treatment at the time of admission.Attempts to obtain further information related to this event were unsuccessful.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Investigation determines that there was no causal relationship between the objective evidence and the alleged event; the alleged event is unconfirmed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.
 
Event or Problem Description
On (b)(6) 2022 this peritoneal dialysis (pd) patient contacted fresenius technical support for a remove incorrect cassette and insert correct one message received for the last two treatments utilizing the liberty select cycler.The patient was unable to complete the treatments.A replacement cycler was issued.The patient confirmed they had supplies for continuous ambulatory peritoneal dialysis (capd) and that they were trained on how to complete capd.Additional information was provided by the patient¿s pd nurse.On (b)(6) 2022 the patient was instructed by the clinic to go to the emergency room (er) due to low sodium levels (values not provided).The patient was admitted for hyponatremia and discharged on (b)(6) 2022.The patient was not in active treatment at the time of admission.Attempts to obtain further information related to this event were unsuccessful.

Brand Name
LIBERTY PDX CYCLER ASSY (NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key15433005
Report Number0002937457-2022-01514
Device Sequence Number5836182
Product Code FKX
UDI-Device Identifier00840861100989
UDI-Public00840861100989
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number180237
Device Catalogue NumberRTLR180237
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale